# SDR DALA13003069242

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1458-1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SERVICE, A CRACK WAS FOUND ON FUSELAGE LONGERON 2R BETWEEN BS 1458-1475.  ACCOMPLISHED A SPLICE REPAIR AND INSTALLED A 0.160" THICK STRAP. INSTALLED REPAIR  IAW PROCESS STANDARD 900-5-1 NR 04.  COMPLIED WITH ER/A 510485-14, REV "O".
